RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, Issue 5, Pages 455–480 (Mi izv5433)  

Sur le nombre des classes des formes quadratiques d'un déterminatif négatif. Deuxième partie

B. Venkov


Full text: PDF file (2141 kB)

Bibliographic databases:

Citation: B. Venkov, “Sur le nombre des classes des formes quadratiques d'un déterminatif négatif. Deuxième partie”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, no. 5, 455–480

Citation in format AMSBIB
\Bibitem{Ven28}
\by B.~Venkov
\paper Sur le nombre des classes des formes quadratiques d'un d\'eterminatif n\'egatif. Deuxi\`eme partie
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VII s\'erie
\yr 1928
\issue 5
\pages 455--480
\mathnet{http://mi.mathnet.ru/izv5433}
\zmath{https://zbmath.org/?q=an:56.0880.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv5433
  • http://mi.mathnet.ru/eng/izv/y1928/i5/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:83
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020